# SDR DALA1203075525

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 3,496 hours, 2,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MTC HAS TO REPLACED EMERGENCY LIGHT  POWER SUPPLY AND BATTERY FROM DOOR L2.  MAINTENANCE INSTALLED SERVICEABLE POWER SUPPLY AND BATTERY PER AMM 33-51-07.  OPERATION NOW CHECKS OK.
